Title: | Discrete-time quasi-sliding-mode control for a class of nonlinear control systems |
Authors: | Xu, S. -D. Liang, Y. -W. Chiou, S. -W. 電控工程研究所 Institute of Electrical and Control Engineering |
Issue Date: | 14-Aug-2008 |
Abstract: | A quasi-sliding-mode control law is proposed for a class of discrete-time nonlinear control systems concerning system stabilisation and chatter alleviation. An illustrative example is also given to demonstrate the use and benefits of the scheme. |
URI: | http://dx.doi.org/10.1049/el:20081070 http://hdl.handle.net/11536/8467 |
ISSN: | 0013-5194 |
DOI: | 10.1049/el:20081070 |
Journal: | ELECTRONICS LETTERS |
Volume: | 44 |
Issue: | 17 |
Begin Page: | 1008 |
End Page: | 1009 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.